Skip Ribbon Commands
Skip to main content

Dr. Adnan Awad

:

Published Research: Prediction interval for the difference between two sample means from exponential populations: A Bayesian treatment

Research Title

Prediction interval for the difference between two sample means from exponential populations:  A Bayesian treatment

Authors

Shayib, M., and Awad, A. M.

Journal

Pakistan J. of Statistics

Volume & Page Numbers

6(1) 1-23. MR1092896

Publisher

Islamic Society of Statistical Sciences

Year

1990

Attachments

1990 Prediction interval for the difference between two sample means from exponential populations A Bayesian treatment.doc    
Content Type: Announcement
Created at 12/8/2009 3:04 PM by System Account
Last modified at 9/22/2015 5:25 PM by Adnan Awad